T Nation

Shrinking Testes

Hey I’ve recently come off a 3.5 week cycle of m1t’s. Everything was going great until about 2 or 3 days before i was going to end my cycle. I noticed that my testes were DRAMATICALLY shrinking… like really bad. I have done m1t’s once or twice before, and this never happened this bad before. I had nolva on hand, so i started hitting that and ended my cycle of m1t’s early. I never had huge testes before, but I’m fearful of how small they are. Currently I’m taking 2 Nolva per day.

Should I be really worried right now? Will they return to what they were? Should I keep taking the nolva?

They’ll come back on their own, don’t worry. Nolva may help speed the process up I guess. I also find that Metacort transdermal stuff by Dermabolics works really well for PCT.

whew, ok i was hoping to hear that… i read everywhere but couldn’t find anywhere that said they’d come back